spitting up blood
Jun 1, 2007
my brother has aids and is spitting up blood, what does that mean?
Response from Dr. Frascino
That means your brother needs to go see his HIV doctor right away! There are a variety of medical conditions that can cause hemoptysis (coughing up blood). I cannot diagnose the cause over the Internet. However, no matter what the cause, your brother needs to see his doctor or go to an emergency room without delay.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.